U.S. doctors online nowAsk doctors free
A female asked:

I had stevens johnson syndrome due to tetracycline and accidentally took minocycline. it's been two days. will i get it again?

2 doctor answers8 doctors weighed in
Dr. Tony Ho
Dr. Tony Hoanswered
Infectious Disease 14 years experience
Not necessarily: Stevens johnson is an idiosyncratic reaction; you may not get it on rechallenge, but that's not a risk most people want to take. Hard to say if it will manifest again, as it can take several days to a couple of weeks to manifest (though often quicker with reexposure).
Dr. Jack Mutnick
Allergy and Immunology 17 years experience
Not necessarily: Keep very close tabs on any changes in your symptoms and call your doctor to let them know about this mistake so they are aware. Any changes means you should see your doctor immediately.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 10, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.